# SDR AALA2009011200171

- Difficulty date: January 12, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 72,014 hours, 11,295 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - DURING BULKHEAD OUTER CHORD INSPECTION CRACK INDICATION WAS NOTICED AT ONE HOLE LOCATION COMMON TO SKIN FORWARD LOWER TENSION FITTING, SPLICE FITTING, AND FORWARD OUTER CHORD.  CRACK INDICATION WAS REMOVED BY ONE SIXTY FOURTH INCH HOLE OVERSIZING AND CONFIRMED NO CRACK INDICATION USING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION.  REPAIRED IAW MRB 3316.
